# SDR DALA2025022101368

- Difficulty date: February 21, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N861NW
- Make and model: Airbus A330-223
- Aircraft serial: 0796
- Aircraft time: 75,134 hours, 9,559 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3361 SEAT TRACKS UPPER SURFACE FOUND CORROSION AT FR72 TO FR73, Y-2462, RH. CORRECTIVE ACTION: COMPLIED WITH ERA 623974-14 REV ORIGINAL. (0821691)
